MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-0940-CS
Medical Device Problem Codes Difficult to Remove (1528); Material Deformation (2976); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product associated with this complaint is pending return.There was no patient harm reported, however, intervention was taken to prevent injury and therefore this complaint will be reported out of abundance of caution.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during a left transcarotid artery revascularization (tcar) procedure, while removing the enroute transcarotid stent system (tss), the tss caught on the stent and pulled the distal portion of the stent into the proximal segment.The stent was excised, and an unplanned additional stent was placed.The procedure was completed successfully with no further complications reported.
 
Additional Manufacturer Narrative
The inspection of the returned stent delivery system (sds) did not identify any non-conformances; however, the stent was not returned for analysis.The customer reported complaint could not be confirmed.The exact cause of the reported event could not be conclusively determined during the analysis.
 
Event or Problem Description
This supplemental mdr is being submitted to update the h11 device investigation results for the initial report submitted on 04/26/2024.
 
Additional Manufacturer Narrative
Additional information can be found in the following fields: b4: date of this report.G3: date received by manufacturer.G6: type of report.H2: if follow up, what type? h3: device evaluated by manufacturer? h6: type of investigation.H11: additional manufacturer narrative.The stent delivery system (sds) and deployed stent were returned for analysis.The complaint reported by the customer regarding difficult removal and unintended movement of the delivery system could not be confirmed.The dimensional analysis indicated the device to be within specifications.The stent was found to be fractured upon return.The customer did not report a fractured stent, and the cause of the fracture could not be definitively determined.It was reported that during the procedure, the stent was pulled in on itself during withdrawal from the delivery system.The procedural factors and handling associated with this may have contributed to the observed fracture.The product analysis does not suggest that the observed damage is related to the manufacturing process.
 
Event or Problem Description

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer Contact
vincent lopez mireles
1213 innsbruck dr.
sunnyvale, CA 94089
4087209002
MDR Report Key19196933
Report Number3014526664-2024-00087
Device Sequence Number18262900
Product Code NIM
UDI-Device Identifier00811311020508
UDI-Public(01)00811311020508(17)260731(10)18234751
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSR-0940-CS
Device Catalogue NumberSR-0940-CS
Device Lot Number18234751
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer06/27/2024
08/14/2024
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date07/24/2024
09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale